# SDR COMA0010012

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Service Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER WARNING LIGHT ON.  WILL NOT CANCEL.  ADJUSTED THE FUEL SERVICE DOOR SWITCHES.
